# SDR AALA202403250239

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N967NN
- Make and model: Boeing 737823
- Aircraft serial: 31214
- Aircraft time: 26,732 hours, 10,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Cabin Floor
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE FLOOR EMERGENCY LIGHT FOR ROW 21C HAS POPPED OUT OF ITS SOCKET. RESECURED ROW 21C EMERGENCY FLOOR LIGHT BACK TO ITS SOCKET. FUNCTIONAL CHECK GOOD. PER AMM 33-51-11.
